# SDR DL733991981

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Component: 7110025
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON DESCENT, AUTO PRESS FAIL MADE UNPRESSURIZED LANDING.  REPLACED PRESS CONTROL PANEL.  CKS NORMAL.
